MAUDE Adverse Event Report: MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977C165
Medical Device Problem Codes High impedance (1291); Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who is implanted with a neurostimulator.It was reported that they did a new paddle lead implant on the day of the report and the check connectivity showed two contacts out (could not recall which two.) upon electrode impedance check, only contacts 6 and 7 showed greater than 40,000 ohms.The health care professional pulled out and repositioned the lead several times along with putting the lead into the 8-15 port of the implantable neurostimulator.When in the 8-15 port, 13 and 14 showed 40,000 ohms.It was confirmed that it was the same contacts as prior to swapping the ports.They ran impedances several times, and it was consistently the same contacts in either port that were over 40,000 ohms.The other contacts had normal, in range impedances.When the physician¿s assistant was inserting the lead into the header block, the lead bent slightly on the white marker band on the lead tail.They were not comfortable using the lead as most of the patient¿s pain is on the left side, so a new lead was used with no issues.There were no patient symptoms or complications reported.
 
Additional Manufacturer Narrative
Analysis of the lead found no anomaly.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPECIFY SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9162718
Report Number2649622-2019-18191
Device Sequence Number1189737
Product Code GZB
UDI-Device Identifier00643169464599
UDI-Public00643169464599
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2023
Device Model Number977C165
Device Catalogue Number977C165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR